MAUDE Adverse Event Report: Fresenius Kabi USA LLC Ivenix Infusion System; Large Volume Pump (LVP)

Fresenius Kabi USA LLC Ivenix Infusion System; Large Volume Pump (LVP)
Model Number LVP-0004
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: biomed reported: continuous beeping and flashing a red light.Screen was showing an error message, but it was not recorded.Touch screen was unresponsive.Unit was forced to shut down by holding down the power button for 1 minute.Turned on after and behaved normally, however still sending to vendor to investigate previous unusual behavior.A preliminary review identified the following issue: processor hardware failure (linux core) an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.

Brand Name
Ivenix Infusion System
Common Device Name
Large Volume Pump (LVP)
Manufacturer (Section D)
Fresenius Kabi USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
Fresenius Kabi USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
+1(847)550-2913
MDR Report Key50947863
Report Number3014732157-2026-04017
Device Sequence Number13349387
Product Code FRN
UDI-Device Identifier00811505030320
UDI-Public00811505030320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLVP-0004
Device Catalogue NumberLVP-0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown